Imbeddability of a commutative ring in a finite-dimensional ring.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 401-414
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_155999,
author = {Robert Gilmer and William Heinzer},
title = {Imbeddability of a commutative ring in a finite-dimensional ring.},
journal = {Manuscripta mathematica},
pages = {401--414},
year = {1994},
volume = {84},
number = {1},
zbl = {0857.13012},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155999/}
}
Robert Gilmer; William Heinzer. Imbeddability of a commutative ring in a finite-dimensional ring.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 401-414. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155999/